# SDR 03339329

- Difficulty date: December 5, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N329UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41097
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE FIRST OFFICERS FLIGHT DISPLAY WENT BLANK.  THE NR 2 SYMBOL GENERATOR WAS FOUND INOPERATIVE AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
